MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Model Number EPK-I5500C
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to the part failure in the processor.This device is classified as import for export, therefore 510k is not applicable.Epk-i5500c-us is available in the usa with a 510k number k190805.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
It is a processor that takes dozens of pictures intermittently, freezes, and blacks out during procedures.User told that the problem is in the receptacle on the processor.There was no report of patient harm.Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.
 
Additional Manufacturer Narrative
9610877-2021-10639 submitted on 29-jul-2021 was found to be a duplicate of 9610877-2021-00045 submitted on 03-aug-2021.9610877-2021-10639 submits a supplemental report as invalid.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale
nj 07645
8004315880
MDR Report Key12243729
Report Number9610877-2021-10639
Device Sequence Number4600336
Product Code PEA
UDI-Device Identifier04961333232918
UDI-Public04961333232918
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown